Hypoellipticité et hypoellipticité partielle pour les diffusions avec une condition frontière
Annales de l'I.H.P. Probabilités et statistiques, Tome 22 (1986) no. 1, p. 67-112
@article{AIHPB_1986__22_1_67_0,
     author = {Cattiaux, Patrick},
     title = {Hypoellipticit\'e et hypoellipticit\'e partielle pour les diffusions avec une condition fronti\`ere},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {1},
     year = {1986},
     pages = {67-112},
     zbl = {0595.60059},
     mrnumber = {838373},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1986__22_1_67_0}
}
Cattiaux, Patrick. Hypoellipticité et hypoellipticité partielle pour les diffusions avec une condition frontière. Annales de l'I.H.P. Probabilités et statistiques, Tome 22 (1986) no. 1, pp. 67-112. http://www.numdam.org/item/AIHPB_1986__22_1_67_0/

[1] V.I. Arnold, Les méthodes mathématiques de la mécanique classique. MIR/Moscou, 1975. | Zbl 0385.70001

[2] G. Ben Arous, S. Kusuoka, D. Stroock, The Poisson kernel for certain degenerate elliptic operators, (à paraître). | Zbl 0556.35036

[3] J.M. Bismut, Mécanique aléatoire. Lect. Notes in Math., 866, Springer/Berlin, 1981. | MR 629977 | Zbl 0457.60002

[4] J.M. Bismut, A generalized formula of Ito and others properties of stochastic flows. Z. Wahrsch., t. 55, 1981, p. 331-350. | MR 608026 | Zbl 0456.60063

[5] J.M. Bismut, Martingales, the Malliavin's calculus and hypoellipticity under general Hörmander's conditions. Z. Wahrsch., t. 56, 1981, p. 469-505. | MR 621660 | Zbl 0445.60049

[6] J.M. Bismut, The calculus of boundary processes, (à paraître). | Numdam | Zbl 0561.60081

[7] J.M. Bismut, Last exit decompositions and regularity at the boundary of transition probabilities, (à paraître). | Zbl 0551.60077

[8] J.M. Bismut, D. Michel, Diffusions conditionnelles. J. Funct. Anal., part 1, t. 44, 1981, p. 174-211 ; part 2, t. 45, 1982, p. 274-292. | Zbl 0475.60061

[9] J.M. Bismut and M. Yor, An inequality for processes which... J. Funct. Anal., t. 51, 1983, p. 166-173. | MR 701054 | Zbl 0524.60020

[10] A. Bonami, N. El Karoui, H. Reinhard and B. Roynette, Processus de diffusion associé à un opérateur elliptique dégénéré. Ann. Inst. H. Poincaré, t. 7, 1971, p. 31-80. | Numdam | MR 290456 | Zbl 0234.60094

[11] J.M. Bony, P. Courrège and P. Priouret, Semi-groupe de Feller sur une variété à bord compact et... Ann. Inst. Fourier, t. 18, 1968, p. 369-521. | Numdam | MR 245085 | Zbl 0181.11704

[12] P. Cattiaux, * Thèse de 3e cycle. Orsay, 1984. * Diffusions avec une condition frontière de type Wentzell : Régularité du semi-groupe associé, conditionnement et filtrage. Informes de Matematica. Série A-017, Publication I. M. P. A., 1983.

[13] M. Chaleyat-Maurel and D. Michel, Hypoellipticity theorems and conditionnal laws. Z. Wahrsch., t. 65, 1984, p. 573-598. | MR 736147 | Zbl 0524.35028

[14] C. Dellacherie and P.A. Meyer, Probabilités et potentiels, chap. 1 à 4, Hermann/ Paris, 1975. | MR 488194 | Zbl 0323.60039

[15] N. El Karoui, Processus de diffusion associé à un opérateur elliptique dégénéré et à une condition frontière. Thèse d'état. Paris 6, 1971.

[16] L. Hörmander, Hypoelliptic second order differential equations. Acta Math., t. 119, 1967, p. 147-171. | MR 222474 | Zbl 0156.10701

[17] K. Ichihara and H. Kunita, A classification of second order degenerate elliptic operators... Z. Wahrsch., t. 30, 1974, p. 235-254. | MR 381007 | Zbl 0326.60097

[18] N. Ikeda and S. Watanabe, Stochastic differential equations and diffusion processes. North Holland/Amsterdam, 1981. | MR 637061 | Zbl 0495.60005

[19] H. Kunita, On the decomposition of solutions of stochastic differential equations. In Stochastic Integrals, D. Williams ed. Lect. Notes in Math., 851, Springer/Berlin, 1981, p. 213-255. | MR 620992 | Zbl 0474.60046

[20] H. Kunita, Some extensions of Ito's formula. Sem. Proba., t. 15. Lect. Notes in Math., 850, 1981, p. 118-141. | Numdam | MR 622557 | Zbl 0471.60061

[21] H. Kunita, Stochastic differential equations and stochastic flows of diffeomorphisms. Cours de l'école d'été de Probabilités de Saint-Flour, 1982. | Zbl 0554.60066

[22] H. Kunita, Stochastic partial differential equations connected with non linear filtering. in Non linear filtering and stochastic control, K. S. Mitter and A. Moro ed. Lect. Notes in Math., 972, 1982, p. 100-169. | MR 705933 | Zbl 0527.60067

[23] H. Kunita, Densities of a measure valued process governed by a stochastic partial differential equation. Syst. and Control letters, t. 1, 1981, p. 100-104. | MR 670049 | Zbl 0474.93074

[24] S. Kusuoka and D. Stroock, The partial Malliavin calculus and its application to non linear filtering, (à paraître dans Stochastics). | Zbl 0567.60046

[25] P. Malliavin, * Stochastic calculus of variations and hypoelliptic operators. Proc. Intern. Symp. SDE of Kyoto. K. Ito ed., 1976, p. 195-263. * Ck hypoellipticity with degeneracy. In Stochastic Analysis. A. Friedman and M. Pinsky ed. Academic Press/New York, 1978, p. 199-214. | Zbl 0411.60060

[26] P.A. Meyer, Flot d'une équation différentielle stochastique. Sem. Proba., t. 15, Lect. Notes in Math., 850, 1981, p. 103-117. | Numdam | MR 622556 | Zbl 0461.60076

[27] P.A. Meyer, Sur les désintégrations régulières de L. Schwartz. Sem. Proba., t. 7, Lect. Notes in Math., 321, 1973, p. 217-222. | Numdam | MR 375443 | Zbl 0262.60033

[28] D. Michel, Régularité des lois conditionnelles... J. Funct. Anal., t. 41, 1981, p. 8-36. | MR 614224 | Zbl 0487.60053

[29] P.A. Mokobodzki dans Meyer, Limites médiales d'après Mokobdzki. Sem. Proba., t. 7, Lect. Notes in Math., 321, 1973, p. 198-204. | Numdam | MR 404564 | Zbl 0262.28005

[30] K. Nishioka, The degenerate Neumann problem... Ann. of Proba., t. 9, 1980, p. 103- 118. | MR 606800 | Zbl 0453.60060

[31] Y. Oshima, Some singular diffusion processes and... Z. Wahrsch., t. 59, 1982, p. 249- 276. | MR 650616 | Zbl 0465.60069

[32] E. Pardoux, Équations du filtrage non linéaire de la prédiction et du lissage. Stochastics, t. 6, 1982, p. 193-232. | MR 665400 | Zbl 0491.93062

[33] E. Pardoux, Stochastic partial differential equation for the density of the conditionnal law of a diffusion process with boundary, in Stochastic Analysis. A. Friedman and M. Pinsky ed. Academic Press/New York, 1978, p. 239-269. | MR 517245 | Zbl 0439.60035

[34] B.I. Rosovskii and A. Shimizu, Smoothness of solutions of stochastic evolution equations and... Nagoya Math. J., t. 84. | Zbl 0478.60048

[35] I. Shigekawa, Derivatives of Wiener functionals and... J. Math. of Kyoto Univ., t. 20, 1980, p. 263-289. | MR 582167 | Zbl 0476.28008

[36] L. Stricker and M. Yor, Calcul stochastique dépendant d'un paramètre. Z. Wahrsch., t. 45, 1978, p. 109-133. | MR 510530 | Zbl 0388.60056

[37] D. Stroock, The Malliavin calculus and its application to second order parabolic equations. Math. Syst. Theory, t. 14, 1981, p. 25-65 et 141-171. | Zbl 0474.60061

[38] D. Stroock, Some applications of stochastic calculus to partial differential equations. École d'été de Probabilités de Saint-Flour. Lect. Notes in Math., t. 976, 1983, p. 267- 382. | MR 722984 | Zbl 0494.60060

[39] D. Stroock and S.R.S. Varadhan, Multidimensionnal diffusion processes. Grund. der Math. Wissen. Band, 233, Springer/Berlin, 1979. | MR 532498 | Zbl 0426.60069

[40] K. Taira, Sur l'existence de processus de diffusion... Ann. Inst. Fourier, t. 29, 1979, p. 99-126. | Numdam | MR 558591 | Zbl 0403.60071

[41] S. Watanabe, Construction of diffusion processes with Wentzell's boundary conditions by means of Poisson point processes of brownian excursions. Prob. Theory Banach center Pub., t. 5, Varsovie Polisch Sci. Publ., 1979, p. 255-271. | MR 561485 | Zbl 0442.60076

[42] P. Cattiaux, Régularité au bord pour les densités et les densités conditionnelles d'une diffusion réfléchie hypoelliptique. Preprint.